Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Burning

what mositurizer for...

Im taking Retin-A at night, clindamycin in morning, and tetracyclin twice a day. .025%,1%,500mg twice a day respectively. I will be needing a mosturizer. Im wondering if i can still use my NHSF with AHA still or not. If i can i would wonder if i can use my cetaphil after retin-a at night and NHSF aha+ spf in the morning after clindamycin to help with the sun. Also not sure if i should use clindamycin in morning or BP instead of clindamycin. if any1 else has had success mixing parts of regiment, such as bp, with prescription and mosturizer please give me any advice that u may have

What im mainly worried about is if the AHA will neutralize the benefits of clindamycin

Share this post


Link to post
Share on other sites

I would NOT use an AHA moisturizer while on Retin-A treatment. The Retin-A will be exfoliating enough. Just use a gentle normal moisturizer, something like Cetaphil Moisturizing Lotion will be fine.

Share this post


Link to post
Share on other sites

I am learning how to operate this board! Do not use AHA product with what you are doing. Cetaphil or purpose lotions are good. I actually use cetaphil for the body when I am going to be home and not in the sun...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×